Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 21 found articles
 
 
  Estimation of a finite population mean under superpopulation models
 
 
Title: Estimation of a finite population mean under superpopulation models
Author: Arnab, Raghunath
Appeared in: Communications in statistics
Paging: Volume 21 (1992) nr. 6 pages 1717-1724
Year: 1992
Contents: Optimal sampling strategies which minimize the expected mean square error for a linear unbiased estimator,model and model - design unbiased estimators for expected finite population mean,are obtained under a correlated superpopulation model. This is found, when the parent infinite superpopulation assumed to be distributed as a multivariate normal distribution, the Pearsonian kurtosis coefficient of the sample mean based on distinct units, defined by Koop (1986) is always greater than three, unless the sample is based on a fixed effective sample size design.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands